# SDR AALA201909189001

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 50,588 hours, 32,457 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRESSURIZATION FAILED ON SHORT FINAL AT 2500' MSL. SYSTEM RETURNED TO NORMAL AFTER LANDING. MAINTENANCE REPORTS POST FLIGHT REPORT GIVES MESSAGE "21-31 CAB PR LO DIFF PR". NO ASSOC MX MSG. IAW TSM 21-31-00-810-810-A POSSIBLE CAUSE IS ABNORMAL A/C PERFORMANCE DUE TO SUSTAINED RATE OF DESCENT. NO MAINT ACTION NECESSARY. NO 30 DAY HISTORY, AIRCRAFT OK FOR SERVICE.
